TYLENOL 8 Hour Caplets - 150 Caplets
- SKU: 013161
- UPC: 30045029715
- Size: 150 Caplets
- Manufacturer: MCNEIL CONSU
Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 8 hours with water. Swallow whole - do not crush, chew or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: do not use.
Per Caplet: Acetaminophen 650 mg
Corn Starch; D&C Yellow #10; FD&C Red #40; FD&C Yellow #6; Hydroxyethyl Cellulose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Polyvinyl Alcohol; Povidone; Powdered Cellulose; Pregelatinized Starch; Sodium Starch Glycolate; Sucralose; Talc; Titanium Dioxide
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: with any other product containing acetaminophen. Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.